# SDR USAA950213

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 6937335123
- Condition: Failed
- Location: P-5 Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 852 - FLIGHT EN ROUTE PHL TO MCI WHEN CIRCUIT BREAKER FOR NR 1 FORWARD BOOST PUMP, NR 2 AFT BOOST PUMP, AND CENTER BOOST PUMP POPPED.  RESET UNSUCCESSFUL.  FLIGHT DIVERTED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CIRCUIT BREAKER C65 AND OVERHEAD FUEL SYSTEM MODULE.  OPERATION OF ALL BOOST PUMPS NORMAL.  (Z)
